# SDR UPS00533367

- Difficulty date: July 12, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- System (JASC): 2760 · Drag Control System
- Part: Controller
- Condition: Damaged
- Location: Nr 6 Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, LEFT WING SPOILERS FLOAT.  HAPPENS WHEN FLAPS SELECTED 15.  REMOVED AND REPLACED NR 6 SPOILER RVDT PER MM 27-61-02, OPS CHECKS GOOD PER MM 27-61-00 PROCEDURE 4.
